“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12675
School of Mathematics
  Title:   More on almost Souslin Kurepa trees
  Author(s):  M. Golshani
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  142
  Year:  2014
  Pages:   3631-3634
  Supported by:  IPM
It is consistent that there exists a Souslin tree T such that after forcing with it, T becomes an almost Souslin Kurepa tree. This answers a question of Zakrzewski [6].

Download TeX format
back to top
scroll left or right